# SDR SWAA2021092719041

- Difficulty date: September 2, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Nicked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50 3RD VERTICAL STIFFENER HAS NICK IN VERTICAL WEB. ; / [01] UT REQUEST FOR REMAINING THICKNESS AT L/H HORIZ. STAB. ISNPAR RIB AT STAB STA 129.50 3RD VERTICAL STIFFENER IN VERTICAL WEB.; [02] REMOVED DAMAGE PART AT L/H HORIZ. STAB. ISNPAR RIB AT STAB STA 129.50 3RD VERTICAL STIFFENER IN VERTICAL WEB L = 0.8 W = 0.4 IAW SRM 51-10-02; [03] VERIFIED REMOVED DAMAGE PART AT L/H HORIZ. STAB. ISNPAR RIB AT STAB STA 129.50 3RD VERTICAL STIFFENER IN VERTICAL WEB L = 0.8 W = 0.4 IAW SRM 51-10-02; [04] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.021' CAL ID ATS2031 E650; [05] UPDATED MEASUREMENT FIELD; [06] REPAIRED L/H HORIZONTAL STAB INSPAR RIB AT STAB STA 129.30 3RD VERTICAL STIIFENER IAW SWA EA 21-155-02607; [07] VERIFIED REPAIRED L/H HORIZONTAL STAB INSPAR RIB AT STAB STA 129.30 3RD VERTICAL STIIFENER IAW SWA EA 21-155-02607
